# SDR SIMA20190913001

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,300 hours, 40,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2568
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RELEASING THE PARKING BRAKE BAGG SMOKE MASTER CAUTION ILL. "TRANSFERRED TO NRWC # 606-MIA-02757" . -C/A-FOUND BAGGAGE FIRE BOTTLES DISCHARGED. REMOVED AND REPLACED BAGGAGE FIRE BOTTLES IAW AMM 26-23-01 AND REMOVED AND REPLACED FWD AND AFT SMOKE DETECTORS IAW 26-15-01. OPS CHECK GOOD IAW 26-15-00. REMOVED AND REPLACED #2 AFT SMOKE DETECTOR IAW 26-15-01. NO HELP. CONTINUE T/S. REMOVED AND REPLACED BAG COMPT FIRE BOTTLES IAW AMM 26-23-01. REMOVED AND REPLACED FWD AND AFT BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01. OPS CHECK SATISFACTORY IAW AMM 26-15-00. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 0094 FWD, S/N 2179A AFT; FIREX BOTTLE-224 CU.IN. P/N 33700027-1 S/N 33700027-1 UPR; FIREX BOTTLE-630 CU.IN. P/N 34600073-1 S/N 17295F1 LWR; CARTRIDGE P/N M30903870.
